American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Gregory Lupton and Jérôme Scherer. Topological complexity of $H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1827-1838.
Abstract, references, and article information   
View Article: PDF

[2] Richard Hepworth. Groups, cacti and framed little discs. Trans. Amer. Math. Soc. 365 (2013) 2597-2636.
Abstract, references, and article information
View Article: PDF

[3] Peter J. Littig and Stephen A. Mitchell. Generating varieties for affine Grassmannians. Trans. Amer. Math. Soc. 363 (2011) 3717-3731. MR 2775825.
Abstract, references, and article information   
View Article: PDF

[4] W. G. Dwyer. Exotic cohomology for $\operatorname{GL}_{n}(\mathbb{Z}[1/2])$ . Proc. Amer. Math. Soc. 126 (1998) 2159-2167. MR 1443381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenshi Ishiguro. Rigidity of $p$-completed classifying spaces of alternating groups and classical groups over a finite field . Trans. Amer. Math. Soc. 329 (1992) 697-713. MR 1096261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. J. Benson and F. R. Cohen. Mapping class groups of low genus and their cohomology. Memoirs of the AMS 90 (1991) MR 1052554.
Book volume table of contents   

[7] Shigenori Matsumoto and Shigeyuki Morita. Bounded cohomology of certain groups of homeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 539-544. MR 787909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dusa McDuff. Some canonical cohomology classes on groups of volume preserving diffeomorphisms . Trans. Amer. Math. Soc. 275 (1983) 345-356. MR 678355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Clint McCrory. Zeeman's filtration of homology . Trans. Amer. Math. Soc. 250 (1979) 147-166. MR 530047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1